A remark on the continuous subsolution problem for the complex Monge-Ampère equation

2020
journal article
article
6
dc.abstract.enWe prove that if the modulus of continuity of a plurisubharmonic subsolution satisfies a Dini-type condition then the Dirichlet problem for the complex Monge-Ampère equation has the continuous solution. The modulus of continuity of the solution also given if the right hand side is locally dominated by capacity.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKołodziej, Sławomir - 129027 pl
dc.contributor.authorNguyen, Ngoc - 255148 pl
dc.date.accessioned2020-04-29T13:06:12Z
dc.date.available2020-04-29T13:06:12Z
dc.date.issued2020pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical83-91pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume45pl
dc.identifier.doi10.1007/s40306-019-00347-0pl
dc.identifier.eissn2315-4144pl
dc.identifier.issn0251-4184pl
dc.identifier.project2017/27/B/ST1/01145pl
dc.identifier.projectNRF Grant 2011-0030044 (SRC-GAIA) of The Republic of Koreapl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/154932
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.enDirichlet problempl
dc.subject.encomplex Monge-Ampère equationpl
dc.subject.enweak solutionspl
dc.subject.ensubsolution problempl
dc.subtypeArticlepl
dc.titleA remark on the continuous subsolution problem for the complex Monge-Ampère equationpl
dc.title.journalActa Mathematica Vietnamicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
We prove that if the modulus of continuity of a plurisubharmonic subsolution satisfies a Dini-type condition then the Dirichlet problem for the complex Monge-Ampère equation has the continuous solution. The modulus of continuity of the solution also given if the right hand side is locally dominated by capacity.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Kołodziej, Sławomir - 129027
dc.contributor.authorpl
Nguyen, Ngoc - 255148
dc.date.accessioned
2020-04-29T13:06:12Z
dc.date.available
2020-04-29T13:06:12Z
dc.date.issuedpl
2020
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
83-91
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
45
dc.identifier.doipl
10.1007/s40306-019-00347-0
dc.identifier.eissnpl
2315-4144
dc.identifier.issnpl
0251-4184
dc.identifier.projectpl
2017/27/B/ST1/01145
dc.identifier.projectpl
NRF Grant 2011-0030044 (SRC-GAIA) of The Republic of Korea
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/154932
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
Dirichlet problem
dc.subject.enpl
complex Monge-Ampère equation
dc.subject.enpl
weak solutions
dc.subject.enpl
subsolution problem
dc.subtypepl
Article
dc.titlepl
A remark on the continuous subsolution problem for the complex Monge-Ampère equation
dc.title.journalpl
Acta Mathematica Vietnamica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
12
Views per month
Views per city
Ashburn
3
Dublin
2
Wroclaw
2
Boardman
1
Des Moines
1
Downloads
kolodziej_nguyen_remark_on_the_continuous-subsolut_2020.pdf
3